# SDR RAIA980126

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Tube
- Part number: 137311D1447
- Condition: Leaking
- Location: Hyd Xmitter
- Part time: 11,072 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7469 - LOST HYDRAULIC PRESSURE ON DESCENT.  REPLACED LINE TO HYDRAULIC PRESSURE TRANSMITTER.  (M)
